# SDR XGN2008F00006

- Difficulty date: July 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N5421M
- Make and model: Cessna 402B
- Aircraft serial: 402B0021
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 4111512
- Condition: Cracked
- Location: Engine
- Part time: 811 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED BETWEEN FIN NR 1 AND FIN NR 3 AFT OF THE INJECTOR.  ECI REV 3 E SERIES CYLINDER.  ALL DEFECTIVE. (K)
